Suffizienz bei Verschiebungsvarianten Schätzproblemen.

W. Fieger

Metrika (1978)

  • Volume: 25, page 37-48
  • ISSN: 0026-1335; 1435-926X/e

How to cite


Fieger, W.. "Suffizienz bei Verschiebungsvarianten Schätzproblemen.." Metrika 25 (1978): 37-48. <>.

author = {Fieger, W.},
journal = {Metrika},
keywords = {Translation Invariant Estimation Problems; Sufficiency},
pages = {37-48},
title = {Suffizienz bei Verschiebungsvarianten Schätzproblemen.},
url = {},
volume = {25},
year = {1978},

AU - Fieger, W.
TI - Suffizienz bei Verschiebungsvarianten Schätzproblemen.
JO - Metrika
PY - 1978
VL - 25
SP - 37
EP - 48
KW - Translation Invariant Estimation Problems; Sufficiency
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.